7 doctors weighed in:
I just started taking a generic Zoloft (sertraline) today and my chest hurts and im afraid if I get up ill fall over. Is this normal for the first dosage?
7 doctors weighed in

Dr. Douglas Bey
Psychiatry
4 doctors agree
In brief: Probably not zoloft (sertraline)
Zoloft (sertraline) takes days--even weeks to start to work your symptoms are likely due to the anxiety disorder you are trying to treat hang in there with the zoloft (sertraline) & give it a chance to work.

In brief: Probably not zoloft (sertraline)
Zoloft (sertraline) takes days--even weeks to start to work your symptoms are likely due to the anxiety disorder you are trying to treat hang in there with the zoloft (sertraline) & give it a chance to work.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Steven Reidbord
Psychiatry
2 doctors agree
In brief: No
These are possible side-effects, but they don't usually happen, ie, it's not "normal".
Talk to the doctor who prescribed it — you may need a lower dose, or maybe a different medicine. In the meantime, drinking plenty of water (and getting up slowly) sometimes helps the "i'll fall over" feeling.

In brief: No
These are possible side-effects, but they don't usually happen, ie, it's not "normal".
Talk to the doctor who prescribed it — you may need a lower dose, or maybe a different medicine. In the meantime, drinking plenty of water (and getting up slowly) sometimes helps the "i'll fall over" feeling.
Dr. Steven Reidbord
Dr. Steven Reidbord
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors